# SDR FDEA201401100083

- Difficulty date: January 10, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 68,637 hours, 22,009 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498203
- Condition: Corroded
- Location: Bs 1580-1600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY STRINGER 26L CORRODED BS 1580 - 1600.   REMOVED CORROSION IAW SRM 51-10-02, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-03 FIG 101 DETAIL II.  CUT & REMOVED DAMAGED STRINGER IAW SRM 53-00-53 FIG 201 REPAIR 2.  FABRICATED REPAIR IAW SRM 53-00-03 FIG 20A REPAIR 2.  INSTALLED REPAIR TO STRINGER BS 1585 - 1610 IAW SRM 53-00-03 FIG 201 REPAIR 2.
